Osaka Journal of Mathematics

Nonorientable surfaces in 4-space

Seiichi Kamada

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 2 (1989), 367-385.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781549

Mathematical Reviews number (MathSciNet)
MR1017592

Zentralblatt MATH identifier
0705.57015

Subjects
Primary: 57Q35: Embeddings and immersions

Citation

Kamada, Seiichi. Nonorientable surfaces in 4-space. Osaka J. Math. 26 (1989), no. 2, 367--385. https://projecteuclid.org/euclid.ojm/1200781549


Export citation